# SDR CALA2024022100489

- Difficulty date: February 21, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 72,193 hours, 26,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR FORWARD CABIN EMERGENCY EXIT SIGN INOP REPLACED APPLICABLE POWER SUPPLY UNIT ON LH SIDE OF FWD GALLEY IN REFERANCE TO AMM 33-51-06-960-806.  OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.
